# SDR SWAA2012121210520

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (4) AROUND FASTENER HOLE ACCESS PANEL 9207R HORIZONTAL STABILIZER RIGHT.  REPAIRED FASTENER HOLE OF ACCESS PANEL 9207R IAW B737-300 SRM 51-70-17-0G-0.
